Pseudo-integral of differential equations of the n-th order
Matematički vesnik, Tome 26 (1974) no. 1, p. 277
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
65L99
@article{MV_1974_26_1_a36,
author = {K. Orlov and M. Stojanovi\'c},
title = {Pseudo-integral of differential equations of the n-th order},
journal = {Matemati\v{c}ki vesnik},
pages = {277 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a36/}
}
K. Orlov; M. Stojanović. Pseudo-integral of differential equations of the n-th order. Matematički vesnik, Tome 26 (1974) no. 1, p. 277 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a36/